# SDR UPS05144964

- Difficulty date: July 9, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 5,290 hours, 3,411 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, LEFT WING INSIDE KRUGER FLAP WELL, CURVED SUPPORT STRUCTURE IS CRACKED IN RADIUS OF 2ND RIB.  REMOVED & REPLACED SUPPORT STRUCTURE ANGLE IAW A300-600 SRM 51-40-00.
